# SDR CALA2023020900374

- Difficulty date: January 27, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 125,478 hours, 19,542 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: NA
- Condition: Inoperative
- Location: M739
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 - EMER PWR SUPPLY M739 INOP TRANSFER REF. NON-ROUTINE WO.1376535 & ORIGINATED BY EMP V920570 EMER PWR SUPPLY M739 REPLACED AND TESTED NORMAL PER AMM 33-51-07 WORK ACCOMPLISHED BY MECHANIC V920571 INSPECTED BY V897802
